# SDR HNAA2014030700072

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 46,366 hours, 53,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CV553707ST3511
- Condition: Corroded
- Location: Bs 577
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK AT BS 577 CORRODED OUT OF LIMITS IAW RD8-53-833.  REPLACED SECTION BETWEEN BS 560 AND 591.3 IAW RD8-53-3886, RD8-53-4472, ESR8-20-12-001, AND SRM 51-20-36.
